# SDR N6WA2025082805

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LH OTBD FS909 OF WING TO FUSELAGE FAIRING STRUCTURE.   REMOVED AND REPLACED STRAP ON LH OTBD FS909 OF WING TO FUSELAGE FAIRING IAW CRJ SRM 51-42-06
